# SDR UIEA2017050500714

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,065 hours, 21,969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Incorrect
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TO OPERATE WX RADAR MUST CYCLE SWITCH ON EFIS PANEL, ON, OFF, & ON,  THEN SELECT WX RADAR.  FOUND INCORRECT SOFTWARE IN LT & RT FMC. INSTALLED 995-0191-010 SOFTWARE IAW AMM 34-22-00. OPS CHECKED GOOD.
